MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PXCAT0
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Eye Injury (1845); Hyphema (1911); Iritis (1940); Red Eye(s) (2038)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A physician reported that during intraocular lens implantation surgery, the surgeon noticed that the patient had some floppiness to the iris and it was not dilated widely.Because of this surgeon could not insert the tip as far into the eye and so much pressure was needed to keep the tip from backing out, there was some chamber shallowing and the injection of the lens traumatized the iris, so the patient had an iris defect and hyphema.Scheduled procedure was completed the same day and the lens left implanted.In the surgeon¿s opinion, cartridge tip was too short and cannot be inserted far enough into the ac (anterior chamber) it caused or contributed to the event.In the surgeon¿s prognosis, the patient was seeing well, but have iris defect and it was permanent.
 
Additional Manufacturer Narrative
Corrected information provided in h.6.Correction: on initial mdr the event code should have been e0824 instead of e0833 and e0828 instead of e0819.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22531606
Report Number9612169-2025-01407
Device Sequence Number15436971
Product Code HQL
UDI-Device Identifier00380658490317
UDI-Public(01)00380658490317(17)300202(11)250204(10)25990800
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXCAT0
Device Catalogue NumberPXCAT0.185
Device Lot Number25990800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date04/08/2026
Date Device Manufactured02/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC PLUS.
Outcome Attributed to Adverse Event Other;
Patient SexFemale